# SDR UIEA2025011800085

- Difficulty date: January 18, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N851GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37565
- Aircraft time: 54,027 hours, 8,415 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 71920112
- Part serial: 2012030012
- Condition: Failed
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB ON, THE CABIN WOULD NOT PRESSURIZE, STOPPED CLIMB AT 10,000, CAB ALT WAS 10300. DELTA P WAS 0.1 COULD NOT CONTROL THE CABIN PRESSURE IN MANUAL OR AUTO.( REMOVED AND REPLACED R/H OUTFLOW VALVE IAW B747 AMM 21-31-01 UP TO SUBTASK 21-31-01-430-016. OPS CHECK GOOD. )
